| Model Number |
SN-3697 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
12/08/2025
Type of Reportable Event
Malfunction
Event or Problem Description
According to the reporter, during a procedure, the thread of 15 sutures broke in the middle, while other 9 sutures from different batch had the same issue.A new suture from a different batch was used to complete the case.
Additional Manufacturer Narrative
D10 concomitant products: sn: (b)(6); monosof* 6-0 blk 45cm p10 x12 - (lot#: d4d2909fy); sn: (b)(6); monosof* 6-0 blk 45cm p10 x12 - (lot#: d4d2909fy); sn: (b)(6); monosof* 6-0 blk 45cm p10 x12 - (lot#: d4d2909fy); sn: (b)(6); monosof* 6-0 blk 45cm p10 x12 - (lot#: d4d2909fy); sn: (b)(6); monosof* 6-0 blk 45cm p10 x12 - (lot#: d4d3259fy); sn: (b)(6) monosof* 6-0 blk 45cm p10 x12 - (lot#: d4d3259fy); sn: (b)(6); monosof* 6-0 blk 45cm p10 x12 - (lot#: d4d3259fy); sn: (b)(6); monosof* 6-0 blk 45cm p10 x12 - (lot#: d4d3259fy); sn: (b)(6); monosof* 6-0 blk 45cm p10 x12 - (lot#: d4d3259fy); sn: (b)(6); monosof* 6-0 blk 45cm p10 x12 - (lot#: d4d3259fy); sn: (b)(6); monosof* 6-0 blk 45cm p10 x12 - (lot#: d4d3259fy); sn: (b)(6); monosof* 6-0 blk 45cm p10 x12 - (lot#: d4d3259fy).Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Additional Manufacturer Narrative
Additional information: d9, g3, h3, h6.H3 evaluation summary: medtronic conducted an investigation based upon all information received.One opened device with the appropriate packaging and eleven sealed representative samples were available for evaluation.The visual inspection of the opened sample noted two sutures and two needles.One opened breather pouch and an empty suture retainer was also returned.The needles were returned attached to their sutures.The sutures were returned broken.Suture "a" and suture "b" were returned broken from the needle attachment point.The measurements were taken with an aluminum rule.Visual inspection of the representative samples, including light-assisted microscopic inspection of the breathable pouches, noted no breaches or damage.The needles were properly parked in the retainer.Inspection of the retainer noted the suture was properly wound and no damage to the retainer.A tactile and microscopic inspection of the sutures was performed with no abnormalities.Functional testing of the returned representative samples noted that the breathable pouch was opened without any tears of the tyvek packaging.The sutures were removed from the retainers without any difficulty.A simple knot was performed on the suture and the knot was pulled tight.The suture ends were loaded onto an instron machine by clamping the ends with cord yarn grips.No suture breaking or fraying was noted while handling or loading the suture into the instron machine.The instron then pulled the suture until the suture broke.The breaking point load force was measured and were found to meet individual specifications.Based on the results of the simple knot test, the representative samples tested satisfactory.It was reported that sutures broke in the middle.The reported issue was confirmed.The most likely cause could not be established from the information available.The manufacturing records for each device are thoroughly reviewed prior to release to ensure that it meets all medtronic quality specifications.A secondary review of the device history records found no potentially contributing factors.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.